Local duality for the singularity category of a finite dimensional Gorenstein algebra

Benson D, Iyengar SB, Krause H, Pevtsova J (2021)
Nagoya Mathematical Journal 244: 1-24.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Benson, Dave; Iyengar, Srikanth B.; Krause, HenningUniBi; Pevtsova, Julia
Abstract / Bemerkung
A duality theorem for the singularity category of a finite dimensional Gorenstein algebra is proved. It complements a duality on the category of perfect complexes, discovered by Happel. One of its consequences is an analogue of Serre duality, and the existence of Auslander-Reiten triangles for the $\mathfrak{p}$-local and $\mathfrak{p}$-torsion subcategories of the derived category, for each homogeneous prime ideal $\mathfrak{p}$ arising from the action of a commutative ring via Hochschild cohomology.
Erscheinungsjahr
2021
Zeitschriftentitel
Nagoya Mathematical Journal
Band
244
Seite(n)
1-24
ISSN
0027-7630
eISSN
2152-6842
Page URI
https://pub.uni-bielefeld.de/record/2936505

Zitieren

Benson D, Iyengar SB, Krause H, Pevtsova J. Local duality for the singularity category of a finite dimensional Gorenstein algebra. Nagoya Mathematical Journal. 2021;244:1-24.
Benson, D., Iyengar, S. B., Krause, H., & Pevtsova, J. (2021). Local duality for the singularity category of a finite dimensional Gorenstein algebra. Nagoya Mathematical Journal, 244, 1-24. https://doi.org/10.1017/nmj.2020.2
Benson, D., Iyengar, S. B., Krause, H., and Pevtsova, J. (2021). Local duality for the singularity category of a finite dimensional Gorenstein algebra. Nagoya Mathematical Journal 244, 1-24.
Benson, D., et al., 2021. Local duality for the singularity category of a finite dimensional Gorenstein algebra. Nagoya Mathematical Journal, 244, p 1-24.
D. Benson, et al., “Local duality for the singularity category of a finite dimensional Gorenstein algebra”, Nagoya Mathematical Journal, vol. 244, 2021, pp. 1-24.
Benson, D., Iyengar, S.B., Krause, H., Pevtsova, J.: Local duality for the singularity category of a finite dimensional Gorenstein algebra. Nagoya Mathematical Journal. 244, 1-24 (2021).
Benson, Dave, Iyengar, Srikanth B., Krause, Henning, and Pevtsova, Julia. “Local duality for the singularity category of a finite dimensional Gorenstein algebra”. Nagoya Mathematical Journal 244 (2021): 1-24.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1905.01506

Suchen in

Google Scholar